I just did my first 4 injections of humira. I am curious if feeling a headache, tired, nauseous after injections is normal or is it all in my head lol? 🤔 I have read all side effects of humira but just curious if anyone else had immediate reactions ?
Replies sorted oldest to newest
It’s been a long while since I was on Humira, and I only lasted 4 months. So I don’t remember specifically how I felt. I am on Remicade now, and for the first year I typically felt as though I had a mild flu for the first couple of days after each infusion. That happens less now. Given what either med is changing in your body, I would be surprised if you didn’t have some reaction. But talk with your provider and see if your having normal symptoms. And what you can do about it.
Unfortunately just about all IBD meds have side effects, if its going to make you better then that is all I care about.
My side effect from Entyvio has been some boils at times under skin at different places around body, which eventually drain or go away. Acne in weird spots i'm not used to....
I was on Humira years ago. Don’t recall headache as an issue. But, fatigue definitely was a side effect for me. I also stayed cold. I recall wearing a jacket and hat in hot July weather on the bad days. I am on Stelara now and it has worked much better for me.
I had similar symptoms within the first couple months but have now subsided. Luckily I do not have any issues since then. Good luck to you 😊😊
Although I take Remicade and never experienced ANY side effects from it, a buddy of mine who takes Humira for both Crohn's and AS reports that he feels the fatigued the day of. I think it's just temporary in his case though.